Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 352341, 22 pages
http://dx.doi.org/10.1155/2011/352341
Research Article

Positive Solution of Singular Fractional Differential Equation in Banach Space

1Department of Mathematics, Central South University, Changsha, Hunan 410075, China
2Faculty of Science, Hunan Institute of Engineering, Xiangtan, Hunan 411104, China

Received 17 June 2011; Accepted 9 September 2011

Academic Editor: J. Biazar

Copyright © 2011 Jianxin Cao and Haibo Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianxin Cao and Haibo Chen, “Positive Solution of Singular Fractional Differential Equation in Banach Space,” Journal of Applied Mathematics, vol. 2011, Article ID 352341, 22 pages, 2011. doi:10.1155/2011/352341